Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Night sweats with fluoxetine or trazodone?

Posted by Lucy_B on September 9, 2015, at 15:01:16

In reply to Re: Night sweats with fluoxetine or trazodone? Lucy_B, posted by SLS on September 9, 2015, at 14:58:26

> > Hi, folks. Has anyone ever experienced drenching night sweats after awhile on fluoxetine
>
> The night sweats may be an effect of trazodone due to its being metabolized into mCPP. However, it also happens quite frequently with SRIs like Effexor and Paxil in the absence of trazodone, and usually pesists throughout treatment. Still, it might make sense to attempt to discontinue the trazodone first in order to evaluate its role in producing hyperhidrosis. This way, you won't have to exclude possibly effective antidepressants from consideration.
>
> Have you tried removing trazodone yet?
>
> If trazodone is not culpable in producing night sweats, and you are generally treatment resistant, you may want to consider treating hyperhidrosis separately should it emerge with the use of an otherwise effective antidepressant. Terazosin is currently being considered when this occurs.
>
> http://www.ncbi.nlm.nih.gov/pubmed/23638448
>
> http://www.ncbi.nlm.nih.gov/pubmed/22731399
>
> * Sorry for the distractions.
>
>
> - Scott

Thanks, Scott! I have cut way down on the Traz (was on a very low dose to begin with) and started using a lighter blanket. That seems to have helped for the moment. :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lucy_B thread:1082096
URL: http://www.dr-bob.org/babble/20150901/msgs/1082287.html